# SDR Y2PA96063

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Handle
- Part number: MY2029540815
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTL - FLT 18140 - INTERIOR DOOR HANDLE BROKE WHEN CREW MEMBER TRIED TO CLOSE AND LOCK THE CARGO/CREW DOOR.  THERE WAS NO REPORT THAT EXCESSIVE FORCE WAS USED AT THE TIME OF CLOSING AND LATCHING THE DOOR.  THE DOOR HANDLE WAS REPLACED WITH A SERVICEABLE PART.  THE DOOR WAS OPERATIONALLY CHECKED FOR LOCKING AND UNLOCKING IAW AVTEC CARGO DOOR MM SECTION A, PAGE 10.  THE HANDLE IS THE ORIGINAL EQUIPMENT MANUFACTURED BY DASSAULT, BUT MODIFIED TO WORK IN THIS APPLICATION BY THE STC HOLDER.  THE CARGO DOOR IS INSTALLED UNDER AVTEC, INC., CARGO DOOR MODIFICATION STC SA2490S0.  (X)
